# SDR MWEA010055

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 29128921
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT RIGHT HAND SIDE OF APB IS CRACKED.  FABRICATED AND INSTALLED DOUBLER.
